Doctor insights on:
Light Headed On Vyvanse
I took 140 mg vyvanse (lisdexamfetamine) and im prescribed Zoloft, why do I feel dizzy light headed and tingly in my hand and feet?
Why would Vyvanse (lisdexamfetamine) lower my blood pressure? Yes I have symptoms of low BP not high. Foggy, tight chest, light headed, cold. Only 35 mg.
Vyvanse (lisdexamfetamine): Vyvanse (lisdexamfetamine) can cause dizziness when starting it or changing doses. If you have been on the same dose without the symptoms it probably is stemming from other sources. You may be dehydrated. Increase your water intake until your urine is clear and this should help. If symptoms persist see your physician and check your blood pressure. Hope the dizziness goes away. ...Read more
See doctor....: If you are coughing so much that you are getting light-headed, you need to see your doctor so your cough can be diagnosed and treated. Common causes of cough include acute bronchitis, bronchospasm, gerd, post-nasal drip. All of these have different treatments and your cough can be due to more than one cause. If smoking, you need to quit today! If you are short of breath, go to the er. ...Read more
Hydration and diet: Some people become lightheaded when changing to standing from a sitting or laying position. Move so slowly to let your body adjust to blood moving away from your head. Drinking plenty of fluids and maintaining a well balanced diet are helpful in preventing lightheaded feelings. If you are still noticing these episodes, see your doctor to have the problem investigated further. ...Read more
Low blood pressure: Blood pools in your legs while sitting. If you stand the body tells the veins and arteries to squeeze in the legs. If your dehydrated or have other conditions the response may not be strong enough to get blood to your brain. ...Read more
Upright lightheaded: There can be many reasons - the most common, being dehydrated. Adequate water, and some salt intake (limit the latter) can help. If that is not the problem, then have your orthostatic blood pressure and heart rate assessed. There can be many other causes, some that are cardiovascular, some that involve your equilibrium/balance systems. ...Read more
Yes, see an MD: Lightheadedness can be caused by a variety of medical issues, some serious. Depends on your age. The possibilities include 1) vascular isufficieny (not enug blood to brain), 2) automonic nerve dysfunction (if diabetic); 3) inner ear problems *meniere's disease); 4) medications, or 5) stress. See an ENT specialist or internist.. ...Read more
Morning light headedness is about fluctuating blood pressure. When we lie down, our blood volume redistributes. When we get up in the morning, the blood pressure pressure to our head drops - we feel lightheaded.
Get up slowly, and drink plenty of fluids. If symptoms persist, go see your doctor to have your blood pressure checked. ...Read more
Confused: Your post looks like a statement, but there's a question mark after it. Which is it, a statement or a question? Did this happen yesterday or last year? What does "collapse" mean? What does "lightheaded" mean? These words are subject to considerable elasticity of interpretation. Sorry, but an 8-word post that supplies almost no useful information is not likely to yield a satisfactory answer. ...Read more
Many reasons: Inhalation of cigarette smoke infuses carbon monoxide, particulates, nicotine, carbon dioxide, and many other gases into the lungs with almost instantaneous absorption into the blood (bolus effect) going right to the brain, leading to transient decreases in brain oxygen. This causes dizziness or syncope. ...Read more
Blood pressure: If you have low blood pressure you may feel lightheaded when standing quickly or when lifting weights. You should try and stay very hydrated, eat appropriate amounts, and lift less weight. However, if you become lightheaded to the point of fainting or if you experience headaches or neck pain while lifting weights, you should see your physician for an evaluation. ...Read more
Dizzy: Go see the doc and get checked out, can't do anything out here. ...Read more
Many reasons: There can be many reasons for this. A common reason includes orthostatic hypotension from dehydration, in which case adequate hydration and getting up slowly and pausing for 15-30 seconds before walking may help. Another reason can be new medications. If this persists or gets worse, you should seek out a neurologist. Further reading: http://www. Nlm. Nih. Gov/medlineplus/dizzinessandvertigo. Html ...Read more